MJMS
 
Home Editorial Board For Author Content and Abstract Online Submission Publication Charge Recognition Contact Us Links
 

Volume 12. Number 3. September 2018

 

  • Classification of Two-Dimensional Jordan Algebras Over R
    - Ahmed, H., Bekbaev, U. and Rakhimov, I.
    (fullpaper.pdf)
  • Three States Hybrid Cellular Automata with Periodic Boundary Condition
    - Uguz, S., Acar, E. and Redjepov, S.
    (fullpaper.pdf)
  • Impact of Case Detection and Treatment on the Spread of HIV/AIDS: a Mathematical Study
    - Athithan, S. and Ghosh, M.
    (fullpaper.pdf)
  • Numerical Solution of Generalized Logarithmic Integral Equations of the Second Kind by Projections
    - Chebbah, H., Mennouni, A. and Ramdani, N.E.
    (fullpaper.pdf)
  • Theoretical Analysis of Symmetric Runge-Kutta Methods
    - Gorgey, A.
    (fullpaper.pdf)
  • Positive Solution of Pair Fully Fuzzy Matrix Equations
    - Daud, W.S.W., Ahmad, N. and Malkawi, G.
    (fullpaper.pdf)
  • Application of Classification and Regression Trees Algorithm to Classify Children Ever Born: BDHS 2011
    - Saadati, M., Bagheri, A. and Rana, S.
    (fullpaper.pdf)
  • Exploring Aspects of Mathematical Visualization of Junior High School
    - Utomo, E.S., Juniati, D. and Siswono, T. Y. E.
    (fullpaper.pdf)